advertisement
Question
Posted by: hotty | 2004/11/11

hot flushes and major swelling-not pregnant

I left the pill (jasmine) almost 2 months ago, hoping to become pregnant. Lately i have been swelling from my feet to my tummy to my hands, and i have been having some major embarrissing flushes, last month i didnt have my periods, but this morning i started my periods again so i suppose i'm not pregnant. i am so confused, dont know what is going on, anyone got some ideas?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

An irregular cycle is quite cmmon for the first few months off the Pill. I can't expain your other symptoms.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement